Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, I get treatment of my depression syndrome by taking ELMO and amilife in 6 months course. During that 6 month course I started getting fat and even more fatter after it. Now it's about 6 months I has stopped the medication and I'm getting extremely fat after that. Sir please give a solution.

1 Doctor Answered
Dear Sahil, What is ELMO? Please find out the reason for your fat and then you can find a solution. It might be hormonal like hypothyroid, it might be overeating and lack of exercise (both can happen in depression). After finding the cause, go in for a treatment.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.